MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 400 mg/dl.The customer did not experience any symptoms of high blood glucose value.The customer treated high blood glucose with manual injection.Based on customer¿s report customer did allege under delivery.The customer was using the insulin pump when high blood glucose event was reported.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.The customer was reported that the insulin pump was on auto mode.High pressure test did not pass.The insulin pump will be returned and reservoir will not be returned for analysis.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10193564
Report Number2032227-2020-136444
Device Sequence Number19587430
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)210227(10)HG2CJGY
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/27/2021
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG2CJGY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight147